Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleDynamical Gröbner bases
Author(s) Ihsen Yengui
TypeArticle in Journal
AbstractIn this paper, we introduce the notion of “dynamical Gröbner bases” of polynomial ideals over a principal ring. As application, we solve dynamically a fundamental algorithmic question in the theory of multivariate polynomials over the integers called “Kronecker
KeywordsDynamical Gröbner basis, Ideal membership problem, Valuation rings, Noetherian rings, Principal rings
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869306001888
LanguageEnglish
JournalJournal of Algebra
Volume301
Number2
Pages447 - 458
Year2006
Edition0
Translation No
Refereed No
Webmaster